# SDR AALA20150929001

- Difficulty date: September 29, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- Aircraft time: 111,867 hours, 18,225 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Bpcu
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE, BOTH UTILITY BUSS OFF LIGHTS ILLUMINATED.  ACCOMPLISHED QRH PROCEDURE, BUSSES REMAINED OFF.  REPLACED BPCU IAW AMM 24-41-03.  ALL OPERATIONS & INDICATIONS NORMAL.
